On Use of Bivariate Survival Models with Cure Fraction

Nilanjan Chatterjee, Joanna H. Shih

Research output: Contribution to journalShort survey

Original languageEnglish (US)
Pages (from-to)1184-1185
Number of pages2
JournalBiometrics
Volume59
Issue number4
DOIs
StatePublished - Dec 1 2003
Externally publishedYes

ASJC Scopus subject areas

  • Statistics and Probability
  • Biochemistry, Genetics and Molecular Biology(all)
  • Immunology and Microbiology(all)
  • Agricultural and Biological Sciences(all)
  • Applied Mathematics

Cite this